Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A family of discontinuous Galerkin mixed methods for nearly and perfectly incompressible elasticity

Autor
Shen, Y.; Lew, A.
Tipus d'activitat
Article en revista
Revista
ESAIM. Mathematical modeling and numerical analysis. Modelisation mathématique
Data de publicació
2012
Volum
46
Número
5
Pàgina inicial
1003
Pàgina final
1028
DOI
https://doi.org/10.1051/m2an/2011046 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/27866 Obrir en finestra nova
Resum
We introduce a family of mixed discontinuous Galerkin (DG) finite element methods for nearly and perfectly incompressible linear elasticity. These mixed methods allow the choice of polynomials of any order k 2: 1 for the approximation of the displacement field, and of order k or k - 1 for the pressure space, and are stable for any positive value of the stabilization parameter. We prove the optimal convergence of the displacement and stress fields in both cases, with error estimates that are inde...
Citació
Shen, Y.; Lew, A. A family of discontinuous Galerkin mixed methods for nearly and perfectly incompressible elasticity. "ESAIM. Mathematical modeling and numerical analysis. Modelisation mathématique", 2012, vol. 46, núm. 5, p. 1003-1028.

Participants

  • Shen, Yongxing  (autor)
  • Lew, Adrian J.  (autor)

Arxius